# SDR DALA2018102206194

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791294) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED STATION 500C ABOVE STR 24L AT FWD CARGO COMPARTMENT. DENTED FUSELAGE FRAME FREE FLANGE AT STATION 500C ABOVE STRINGER 24L AT FORWARD CARGO COMPARTMENT WAS REPAIRED PER ETI-37-18-530 REVISION 1 AND ERA 572460-14.
